# SDR DALA2017050903705

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LT O/B FROM STA 1073 TO 1180 HAS DEEP GOUGE AND FOUND OUT OF LIMITS AS PER TASK CARD 2021-2076. REMOVED MAIN CABIN SEAT TRACK STA 1073 - 1180 LT O/B IAW SRM 51-40-02. FABRICATED NEW SECTION OF SEAT TRACK AND SPLICE IAW SRM 53-00-52, REPAIR 3. INSTALLED NEW SEAT TRACK      SECTION AND SPLICE IAW SRM 51-40-02 AND 53-00-52 REPAIR 3 OPTION 2.
